Pera Plus 650mg Tablet

17.26

1.73/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : Que Pharma Pvt Ltd

Composition: Paracetamol (650mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Pera Plus 650mg Tablet (With Same Composition)